# SDR ABXA2020030629037

- Difficulty date: February 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 85,535 hours, 39,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 99C513303
- Part serial: 230
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR LIGHT INDICATION AFTER TAKEOFF. REPLACED THE SEQUENCE VALVE, FUSE AND TILT ACTUATOR. SWUNG THE GEAR, OPS CHECK GOOD. AIRCRAFT WAS GROUNDED. MAINTENANCE SUSPECTED SEQUENCE VALVE NOT OPERATING CORRECTLY.
